RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 214–226 (Mi mz3940)  

On Eigenvalues for Some Classes of Positive Operators

R. S. Makin

Ulyanovsk State Technical University

Abstract: Spectral gaps are estimated for some classes of positive operators with a group of leading eigenvalues. Such an analysis is based on passing to associated operators and using the notion of a focusing operator. We show how to weaken the requirements on the class of operators under study, which arises, in particular, in transport theory.

Keywords: positive linear operator, totally positive operator, focusing operator, sign-regular operator, spectral gap, eigenvalue problem

DOI: https://doi.org/10.4213/mzm3940

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 198–208

Bibliographic databases:

UDC: 517.956
Received: 20.12.2006

Citation: R. S. Makin, “On Eigenvalues for Some Classes of Positive Operators”, Mat. Zametki, 85:2 (2009), 214–226; Math. Notes, 85:2 (2009), 198–208

Citation in format AMSBIB
\Bibitem{Mak09}
\by R.~S.~Makin
\paper On Eigenvalues for Some Classes of Positive Operators
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 214--226
\mathnet{http://mi.mathnet.ru/mz3940}
\crossref{https://doi.org/10.4213/mzm3940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548001}
\zmath{https://zbmath.org/?q=an:1194.47042}
\elib{http://elibrary.ru/item.asp?id=13607156}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 198--208
\crossref{https://doi.org/10.1134/S0001434609010234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949109440}


Linking options:
  • http://mi.mathnet.ru/eng/mz3940
  • https://doi.org/10.4213/mzm3940
  • http://mi.mathnet.ru/eng/mz/v85/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:100
    References:38
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020